# SDR CA050118003

- Difficulty date: January 12, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: A1851T
- Condition: Cracked
- Location: Propeller Hub
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE NDT PROCESS OF THE PROPELLER OVERHAUL, ONE BEARING RACE, INBOARD RACE WAS DISCOVERED CRACKED.
